Alert archive / North Carolina / Freeze Warnings in 2011
Freeze Warning 2, NWS Raleigh, NC
NWS Raleigh, NC issued this freeze warning at Mar 28, 2011, 2:46 PM EDT for 31 counties in North Carolina. It took effect at Mar 29, 2011, 12:00 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 28, 2011, 2:46 PM EDT (18:46 UTC)
- In effect from
- Mar 29, 2011, 12:00 AM EDT
- Expired
- Mar 29, 2011, 8:00 AM EDT
- In force
- 8 hr
- Issued by
- NWS Raleigh, NC
All 31 counties
Alamance County, NC, Anson County, NC, Chatham County, NC, Cumberland County, NC, Davidson County, NC, Durham County, NC, Edgecombe County, NC, Forsyth County, NC, Franklin County, NC, Granville County, NC, Guilford County, NC, Halifax County, NC, Harnett County, NC, Hoke County, NC, Johnston County, NC, Lee County, NC, Montgomery County, NC, Moore County, NC, Nash County, NC, Orange County, NC, Person County, NC, Randolph County, NC, Richmond County, NC, Sampson County, NC, Scotland County, NC, Stanly County, NC, Vance County, NC, Wake County, NC, Warren County, NC, Wayne County, NC, Wilson County, NC
The radar
The Raleigh/Durham radar (KRAX), 45 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 6.8 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 530 m above ground
- 0-6 km bulk shear
- 92 kt
- 0-1 km storm-relative helicity
- 163 m²/s²
- 0-3 km storm-relative helicity
- 375 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
787 WWUS72 KRAH 281846 NPWRAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RALEIGH NC 246 PM EDT MON MAR 28 2011 ...A FREEZE WARNING IS IN EFFECT FOR ALL OF CENTRAL NORTH CAROLINA FROM 12 AM THROUGH 8 AM TUESDAY... .A COLD HIGH PRESSURE SYSTEM WILL BUILD INTO OUR REGION FROM THE NORTH TONIGHT. TEMPERATURES ARE EXPECTED TO FALL TO FREEZING OR SLIGHTLY BELOW FREEZING FOR SEVERAL HOURS TONIGHT AND EARLY TUESDAY MORNING. NCZ007>011-021>028-038>043-073>078-083>086-088-089-291200- /O.UPG.KRAH.FZ.A.0001.110329T0400Z-110329T1200Z/ /O.NEW.KRAH.FZ.W.0002.110329T0400Z-110329T1200Z/ PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON... WARRENTON...ROANOKE RAPIDS...WINSTON-SALEM...GREENSBORO... HIGH POINT...BURLINGTON...CHAPEL HILL...DURHAM...LOUISBURG... NASHVILLE...ROCKY MOUNT...LEXINGTON...ASHEBORO...PITTSBORO... RALEIGH...SMITHFIELD...WILSON...ALBEMARLE...TROY... SOUTHERN PINES...SANFORD...LILLINGTON...GOLDSBORO...WADESBORO... ROCKINGHAM...LAURINBURG...RAEFORD...FAYETTEVILLE...CLINTON 246 PM EDT MON MAR 28 2011 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT TUESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES: TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER 20S TO LOWER 30S TONIGHT... COLDEST IN THE RURAL AREAS... OUTSIDE OF THE URBAN CENTERS. * TIMING: THE MAIN TIME OF CONCERN WILL BE BETWEEN 12 AM AND 8 AM. HOWEVER... MOST AREAS WILL SEE TEMPERATURES AT OR BELOW FREEZING FOR 2 TO 3 HOURS... CLOSER TO SUNRISE. * IMPACTS: TENDER PLANTS AND VEGETATION SHOULD BE PROTECTED FROM THE COLD. IF THE SKIES CLEAR THE TEMPERATURES WILL BE EVEN COLDER. IN ADDITION... A WIDESPREAD FROST WILL OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ KRR
2 follow-up statements
071 WWUS72 KRAH 290803 NPWRAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RALEIGH NC 403 AM EDT TUE MAR 29 2011 ...A FREEZE WARNING IS IN EFFECT FOR ALL OF CENTRAL NORTH CAROLINA FROM 12 AM THROUGH 8 AM TUESDAY... .A COLD HIGH PRESSURE SYSTEM WILL BUILD INTO OUR REGION FROM THE NORTH. TEMPERATURES ARE EXPECTED BE AT FREEZING OR BELOW FOR SEVERAL HOURS AT MANY LOCATIONS. NCZ007>011-021>028-038>043-073>078-083>086-088-089-291200- /O.CON.KRAH.FZ.W.0002.000000T0000Z-110329T1200Z/ PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON... WARRENTON...ROANOKE RAPIDS...WINSTON-SALEM...GREENSBORO... HIGH POINT...BURLINGTON...CHAPEL HILL...DURHAM...LOUISBURG... NASHVILLE...ROCKY MOUNT...LEXINGTON...ASHEBORO...PITTSBORO... RALEIGH...SMITHFIELD...WILSON...ALBEMARLE...TROY... SOUTHERN PINES...SANFORD...LILLINGTON...GOLDSBORO...WADESBORO... ROCKINGHAM...LAURINBURG...RAEFORD...FAYETTEVILLE...CLINTON 403 AM EDT TUE MAR 29 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... * TEMPERATURES: TEMPERATURES ARE AT OR BELOW FREEZING ACROSS CENTRAL NORTH CAROLINA WITH THE EXCEPTION OF A FEW MORE URBAN AREAS. SOME NORMALLY COLD LOCATIONS IN THE NORTH WILL EXPERIENCE A HARD FREEZE WITH TEMPERATURES AT OR BELOW 28 DEGREES. TEMPERATURES WILL FALL AN ADDITIONAL ONE TO TWO DEGREES FROM CURRENT READINGS BY SUNRISE. * TIMING: THE MAIN TIME OF CONCERN WILL BE THROUGH 8 AM. * IMPACTS: TENDER PLANTS AND VEGETATION SHOULD BE PROTECTED FROM THE COLD. A WIDESPREAD FROST WILL OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
908 WWUS72 KRAH 291154 NPWRAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RALEIGH NC 754 AM EDT TUE MAR 29 2011 NCZ007>011-021>028-038>043-073>078-083>086-088-089-291300- /O.EXP.KRAH.FZ.W.0002.000000T0000Z-110329T1200Z/ PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON... WARRENTON...ROANOKE RAPIDS...WINSTON-SALEM...GREENSBORO... HIGH POINT...BURLINGTON...CHAPEL HILL...DURHAM...LOUISBURG... NASHVILLE...ROCKY MOUNT...LEXINGTON...ASHEBORO...PITTSBORO... RALEIGH...SMITHFIELD...WILSON...ALBEMARLE...TROY... SOUTHERN PINES...SANFORD...LILLINGTON...GOLDSBORO...WADESBORO... ROCKINGHAM...LAURINBURG...RAEFORD...FAYETTEVILLE...CLINTON 754 AM EDT TUE MAR 29 2011 ...FREEZE WARNING WILL EXPIRE AT 8 AM EDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 8 AM EDT THIS MORNING AS TEMPERATURES RAPIDLY RISE ABOVE FREEZING INTO THE MID TO UPPER 30S WITH FORECAST HIGHS IN THE LOWER 60S. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this freeze warning went out at Mar 28, 2:29 PM EDT, 17 minutes earlier.
Area forecast discussion, Mar 28, 2:29 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 229 PM EDT MON MAR 28 2011 .SYNOPSIS... UNSEASONABLY CHILLY AND UNSETTLED WEATHER WILL PERSIST THROUGH THE WORK WEEK. AFTER BRIEF DRY WEATHER TONIGHT AND TUESDAY... WET WEATHER WILL RETURN TUESDAY NIGHT WITH A SERIES OF STORM SYSTEMS AFFECTING THE AREA THROUGH FRIDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AS OF 1030 AM MONDAY... AREA OF PRECIPITATION IS MOVING VERY QUICKLY TO THE EAST ACROSS CENTRAL NORTH CAROLINA...WITH GENERALLY ONLY LIGHT PRECIP OR DRIZZLE REMAINING. MANY LOCATIONS NORTH OF HWY 64 EXPERIENCED SOME SNOW OR SLEET MIXED IN WITH THE RAIN THIS MORNING...WITH THE TRIAD AREA TURNING OVER TO ALL SNOW FOR A COUPLE OF HOURS. THIS RESULTED IN TRACE ACCUMULATIONS BEING REPORTED IN GRASSY AREAS...DECKS...ETC. ACROSS THE TRIAD AND INTO PERSON COUNTY. HOWEVER...NO PROBLEMS WERE REPORTED WITH THE ROADS. AS TEMPS CONTINUE TO WARM...ANY REMAINING FROZEN PRECIP SHOULD CHANGE OVER TO RAIN AND THEN AM EXPECTING THIS LIGHT RAIN TO PERSIST THROUGH THE NEXT COUPLE OF HOURS INTO THE EARLY AFTERNOON. AS THE UPPER LEVEL DISTURBANCE THAT IS PRODUCING THIS PRECIP MOVES EAST OF THE AREA...SUBSIDENCE AND PARTIAL CLEARING BEHIND IT IS EXPECTED TO RESULT IN TEMPS RISING INTO THE MID 40S...WITH THE WARMEST TEMPS IN THE SOUTHWEST. && .SHORT TERM /TONIGHT THROUGH TUESDAY/... AS OF 315 AM MONDAY... FREEZE WATCH IN EFFECT FOR ALL OF CENTRAL NC FROM MIDNIGHT THROUGH 8AM TUESDAY. HIGH PRESSURE IS EXPECTED TO BREAK OFF FROM THE PARENT RIDGE AND SETTLE OVER THE NE HALF OF THE CWA TONIGHT. SLIGHTLY DRIER AIR CHARACTERIZED BY DEWPOINTS IN THE UPPER 20S SHOULD FILTER SOUTH INTO THE AREA...AND COMBINED WITH CLEARING SKIES AND LIGHT TO CALM WINDS...LOWS ARE EXPECTED TO BOTTOM OUT IN THE UPPER 20S AND LOWER 30S CWA WIDE. PLAN TO EXPAND THE CURRENT FREEZE WATCH TO INCLUDE ALL 31 COUNTIES IN THE RAH CWA. COULD SEE SOME FOG DEVELOP AS DEWPOINTS ONLY FALL SLOWLY...MAINLY ACROSS THE SOUTH...BUT CONFIDENCE IN THIS IS NOT VERY HIGH AT THIS POINT. THE AFOREMENTIONED SFC HIGH CENTER WILL SLIDE OFFSHORE TUESDAY...WITH A LIGHT RETURN FLOW POSSIBLE ACROSS THE SW TUESDAY AFTERNOON AS YET ANOTHER SYSTEM APPROACHES FROM THE WEST. BASED ON PROJECTED 1000-850MB THICKNESSES AROUND 1335M AND INCREASING HIGH CLOUDS LATE...WILL FORECAST HIGHS RANGING FROM 56 NE TO 61 SW. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... AS OF 220 AM... TUESDAY NIGHT THROUGH WEDNESDAY NIGHT... ZONAL FLOW ALOFT TUESDAY EVENING BECOMES SOUTHWEST WEDNESDAY AHEAD OF AN APPROACHING WAVE. THE WAVE WILL INDUCE SURFACE LOW DEVELOPMENT OVER THE GULF STATES TUESDAY NIGHT... DRIVE THIS LOW INTO THE CAROLINA COASTAL PLAIN WEDNESDAY AFTERNOON... AND OFFSHORE WEDNESDAY NIGHT. AS MID LEVEL WINDS SHIFT TO SOUTHWEST AND INCREASE TUESDAY NIGHT... ISENTROPIC LIFT MAY BE ABLE TO GENERATE SOME MEASURABLE RAIN IN THE WEST BY MIDNIGHT... AND ACROSS CENTRAL NORTH CAROLINA BY SUNRISE WEDNESDAY. RAINFALL AMOUNTS LESS THAN ONE TENTH INCH. AS WEDNESDAY PROGRESSES... DYNAMICS SURFACE AND ALOFT COME INTO PLAY AND EXPECTING WIDESPREAD RAINFALL NEAR ONE HALF INCH. PARTS OF THE SOUTHEAST WOULD SUPPORT AN ISOLATED AFTERNOON THUNDERSTORM IF THE SURFACE LAYER IS ABLE TO SUFFICIENTLY WARM... BUT WILL CONTINUE OMISSION AT THIS TIME. AS THE SURFACE LOW EXITS WEDNESDAY NIGHT AND DRY AIR ALOFT ADVECTS IN... RAIN CHANCES IN THE WEST SHOULD END DURING THE EVENING... AND FURTHER EAST BEFORE MIDNIGHT. SOME RESIDUAL DRIZZLE COULD PERSIST INTO THE HOURS AFTER MIDNIGHT. LOW TEMPERATURES LOW TO MID 40S TUESDAY NIGHT... THEN 40S WEDNESDAY NIGHT... EXCEPT SOME 30S NORTHWEST. THURSDAY THROUGH SUNDAY... THE NEXT IN A SERIES OF UPPER LEVEL WAVES IS FORECAST OVER THE MISSISSIPPI VALLEY THURSDAY... WITH SMALLER SHORT WAVES ROTATING THROUGH ITS BASE. TIME OF THESE PULSES IS HIGHLY SUSPECT... HOWEVER DEVELOPMENT OF ANOTHER SURFACE LOW... AND ITS MOVEMENT UP THE SOUTHEAST COAST SEEMS REASONABLE. HAVE INTRODUCED AN AFTERNOON RAIN CHANCE... BUT WITH LOW CONFIDENCE. THE UPPER TROUGH IS FORECAST TO REACH EASTERN TENNESSEE BY FRIDAY MORNING... AND INTO THE CAROLINAS BY SUNSET. BEYOND THAT... THINGS ARE MURKY. THE 00Z ECMWF HAS SOME SUPPORT FROM THE CANADIAN MODEL IN DRIVING A SIGNIFICANT SHORT WAVE INTO THE OHIO VALLEY FRIDAY NIGHT... AND THROUGH THE CAROLINAS SATURDAY. HAVE RETAINED THE LIKELY POPS FOR THURSDAY NIGHT AND FRIDAY. TIMING OF ANY MINOR PULSES SO FAR OUT IN TIME IS SUSPECT. WEST MID LEVEL FLOW AHEAD OF THIS SYSTEM COULD BE SIGNIFICANTLY DRYING EAST OF THE MOUNTAINS. HAVE ELECTED TO ADD A RAIN CHANCE TO LATE FRIDAY NIGHT... EXTENDING INTO SATURDAY. SUNDAY DRY AS THE TROUGH EXITS INTO THE ATLANTIC. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... AS OF 200 PM MONDAY... PRECIPITATION HAS COME TO AN END ACROSS THE REGION...BUT CEILINGS HAVE BEEN SLOW TO LIFT...WITH MOST TAF SITES REMAINING IN THE MVFR RANGE THIS AFTERNOON. VISIBLE SATELLITE DOES SHOW SOME CLEARING FROM THE NORTHEAST AS HIGH PRESSURE AND DRIER AIR IS BEGINNING TO MOVE INTO THE AREA FROM THE NORTH. THAT TREND IS EXPECTED TO CONTINUE WITH CONDITIONS EXPECTED TO GRADUALLY IMPROVE TO VFR OVER THE NEXT SEVERAL HOURS. THEN WITH HIGH PRESSURE REMAINING ACROSS THE REGION...VFR CONDITIONS ARE EXPECTED TO PREVAIL FOR THE REMAINDER OF THE TAF PERIOD. HOWEVER...WITH LIGHT TO CALM WINDS ALSO EXPECTED OVERNIGHT...THERE COULD BE SOME PATCHY FOG DEVELOPMENT...BUT CONFIDENCE IS RATHER LOW WITH THIS OCCURRING. WINDS WILL GRADUALLY VEER TO A SOUTHERLY DIRECTION THROUGH THE DAY ON TUESDAY AS THE HIGH PRESSURE MOVES OFFSHORE. LOOKING AHEAD: CONDITIONS ARE EXPECTED TO DETERIORATE TO IFR/LIFR TUESDAY NIGHT INTO WEDNESDAY IN ASSOCIATION WITH ANOTHER LOW PRESSURE SYSTEM APPROACHING THE AREA FROM THE WEST. THEN POOR AVIATION CONDITIONS WILL LIKELY PERSIST FOR MUCH OF THE REMAINDER OF THE WEEK AS YET ANOTHER (AND STRONGER) LOW PRESSURE SYSTEM IMPACTS THE REGION. EVEN THOUGH A GREAT DEAL OF UNCERTAINTY STILL EXISTS...THERE MAY FINALLY BE SOME IMPROVEMENT BY THE WEEKEND. && .RAH WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH FROM LATE TONIGHT THROUGH TUESDAY MORNING FOR NCZ007>011-021>028-038>043-073>078-083>086-088-089. && SYNOPSIS...HARTFIELD NEAR TERM...KRR SHORT TERM...SMITH LONG TERM...XXX AVIATION...KRR
Hazardous weather outlook, Mar 28, 7:50 AM EDT, 6 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 750 AM EDT MON MAR 28 2011 NCZ007>011-021>028-038>043-073>078-083>086-088-089-291200- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 750 AM EDT MON MAR 28 2011 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. LOWS MAY FALL INTO THE MID 30S TUESDAY MORNING. A FROST ADVISORY MAY BE NEEDED. ADDITIONALLY...SEVERAL LOW PRESSURE SYSTEMS ARE EXPECTED TO BRING WIDESPREAD RAINFALL THIS WEEK. LOCALLY HEAVY RAIN WILL BE POSSIBLE ON WEDNESDAY AND AGAIN THURSDAY NIGHT INTO FRIDAY.
In the hours before
Local storm report, Mar 28, 9:16 AM EDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
916 AM EDT MON MAR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 AM SLEET 4 SW RALEIGH 35.77N 78.68W
03/28/2011 M0.0 INCH WAKE NC NWS OFFICE
TRACE OF SLEET
&&
EVENT NUMBER RAH1100308
DJFLocal storm report, Mar 28, 9:18 AM EDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
918 AM EDT MON MAR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 AM SNOW HALIFAX 36.33N 77.59W
03/28/2011 M0.0 INCH HALIFAX NC BROADCAST MEDIA
TRACE OF SNOW
&&
EVENT NUMBER RAH1100309
DJFLocal storm report, Mar 28, 9:23 AM EDT, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
923 AM EDT MON MAR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 AM SNOW 4 SE BUSHY FORK 36.27N 79.02W
03/28/2011 E0.2 INCH PERSON NC BROADCAST MEDIA
IN HURDLE MILLS AREA
&&
EVENT NUMBER RAH1100310
DJFLocal storm report, Mar 28, 9:24 AM EDT, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
924 AM EDT MON MAR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 AM SNOW GREENSBORO 36.08N 79.83W
03/28/2011 M0.0 INCH GUILFORD NC PUBLIC
LIGHT SNOW IN GREENSBORO ACCUMULATING ON GRASSY AND
ELEVATED SURFACES
&&
EVENT NUMBER RAH1100311
MEBLocal storm report, Mar 28, 9:30 AM EDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
930 AM EDT MON MAR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 AM SLEET 6 ENE RDU INTERNATIONAL 35.90N 78.68W
03/28/2011 M0.0 INCH WAKE NC PUBLIC
TRACE OF SLEET
&&
EVENT NUMBER RAH1100312
MEBLocal storm report, Mar 28, 9:34 AM EDT, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
934 AM EDT MON MAR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 AM SLEET EFLAND 36.06N 79.17W
03/28/2011 M0.0 INCH ORANGE NC PUBLIC
TRACE OF SLEET ON CAR WINDSHIELD
&&
EVENT NUMBER RAH1100313
MEBThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 12:43 AM EDT | Freeze Warning | RAH | Edgecombe, Franklin, Granville, Halifax, Nash, Person and 3 more | 7 hr |
Nearby
Freeze Warnings in North Carolina, 2011Every freeze warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.